# SDR 97ZZZX3446

- Difficulty date: June 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N892FE
- Make and model: Cessna 208B
- Aircraft serial: 2008B0222
- Engine: Pwa PT6A114
- System (JASC): 2721 · Rudder Tab Control System
- Part: Nut
- Part number: 231301013
- Condition: Worn
- Location: Rudder Bar
- Part time: 3,277 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, MAINTENANCE OBSERVED THE RUDDER TRIM NUT TO HAVE GROOVES WORN INTO THE NUT ON BOTH ENDS WHERE THE NUT ATTACHED TO THE RUDDER BAR.  THE RUDDER NUT PASSES THROUGH TWO ARMS ATTACHED TO THE RUDDER BAR.  ACTUATION OF THE RUDDER TRIM CAUSES THE NUT TO APPLY PRESSURE FORE AND AFT ON THE RUDDER BAR.  THE ARMS THAT THE NUT ATTACHES TO ARE MADE OF 16 GAUGE 4130 STEEL.  SUBMITTER RECOMMENDS INCREASING SURFACE BEARING AREA AND/OR INSERTION OF BEARING MATERIAL TO DISTRIBUTE LOADS.
